# SDR DALA13065213143

- Difficulty date: November 22, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER GOUGED.  BLENDED AREA IAW SRM 51-73-00.  FOUND WITHIN LIMITS IAW SRM 53-11-11, FIG 114.
